Absolutely ...-Summing Operators, ...a Symmetric Sequence Space.

Melapalayam S. Ramanujan

Mathematische Zeitschrift (1970)

  • Volume: 114, page 187-193
  • ISSN: 0025-5874; 1432-1823

How to cite


Ramanujan, Melapalayam S.. "Absolutely ...-Summing Operators, ...a Symmetric Sequence Space.." Mathematische Zeitschrift 114 (1970): 187-193. <http://eudml.org/doc/171308>.

author = {Ramanujan, Melapalayam S.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {187-193},
title = {Absolutely ...-Summing Operators, ...a Symmetric Sequence Space.},
url = {http://eudml.org/doc/171308},
volume = {114},
year = {1970},

AU - Ramanujan, Melapalayam S.
TI - Absolutely ...-Summing Operators, ...a Symmetric Sequence Space.
JO - Mathematische Zeitschrift
PY - 1970
VL - 114
SP - 187
EP - 193
KW - functional analysis
UR - http://eudml.org/doc/171308
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.